# SDR SWAA2024080812019

- Difficulty date: July 12, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA PANEL 242UF HAS SOME CORRODED INSERTS. DOT 82-008.<[01] REPLACED MAIN CABIN AFT WET AREA FLOOR PANEL 242UF REF. B737-700 AMM 53-21-00-400-801. PANEL 242UF WILL BE INSTALL ON FAULT TTG8Q00T8QQY;[02] VERIFIED CORRECTIVE ACTION.
